# SDR ABXA040098

- Difficulty date: March 1, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 51,673 hours, 44,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 49133251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LONGERON 11 RIGHT END FITTING EXFOLIATED JUST FORWARD OF CANTED FRAME.  REPLACED LONGERON 11 RIGHT END FITTING IAW DC-9 SRM 51-30-5.
